# SDR FDEA202505090737

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 67,896 hours, 26,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111N5213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1060 TO 1019 RBL 45.5 SHOW CORROSION.  REMOVED LOCATED AND DRILLED NEW UPPER CHORD IAW BOEING DWG 111N5201 REV E AND   INSTALLED NEW UPPER CHORD MCC BETWEEN STA 900 TO 1040 RBL 45.5 IAW BOEING DWG 1115201 REV E. THIS IS A MAJOR REPAIR.
